Level sets of infinite length.
Commentarii mathematici Helvetici, Tome 53 (1978), pp. 161-164
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1978__53_139730,
author = {George Piranian and Allen Weitsman},
title = {Level sets of infinite length.},
journal = {Commentarii mathematici Helvetici},
pages = {161--164},
year = {1978},
volume = {53},
zbl = {0374.30025},
url = {http://geodesic.mathdoc.fr/item/CMH_1978__53_139730/}
}
George Piranian; Allen Weitsman. Level sets of infinite length.. Commentarii mathematici Helvetici, Tome 53 (1978), pp. 161-164. http://geodesic.mathdoc.fr/item/CMH_1978__53_139730/